# SDR REXA2013060101035

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 19,134 hours, 16,233 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT JET OVERHEAT FAIL CAUTION MESSAGE ILLUMINATED IN FLIGHT, IAW QRH TESTED FIRE DETECTION SYS.  TESTED NORMAL.  INSPECTED SENSING ELEMENTS AND COMPLETED THE OPS TEST OF THE FIRE/OVERHEAT DETECTION SYSTEM.  NO DEFECTS FOUND.  DONE IAW AMM 26-11-00 AND 26-11-04.
